# SDR DALA13050573762

- Difficulty date: October 5, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN DECK L2 DOOR THRESHOLD AREA, LT CREASE BEAM UPPER FLANGE BS 967-986 UPPER AND LOWER SURFACES ARE CORRODED.  MX R & R CREASE BEAM IAW SRM 51-40-02.
